# SDR DALA2019011100175

- Difficulty date: January 8, 2019
- Submitted: January 11, 2019
- Operation: Air carrier
- Aircraft: N860NW
- Make and model: Airbus A330-223
- Aircraft serial: 0778
- Aircraft time: 54,345 hours, 6,627 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Cover
- Condition: Missing
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING OUTBOARD FLAP TRACK MOVEABLE TRACK INBOARD COVER FOUND MISSING. APPLIED SPEED TAPE UNTIL COVER COULD BE REPLACED AND DEFERRED PER CDL 57-00-07. LP 5264764
